# SDR USAA040570

- Difficulty date: September 2, 2004
- Submitted: October 14, 2004
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 63,100 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .25 INCH, E-E ACCESS DOOR AT FRAME WEB TO FLANGE CORNER RADIUS.  DAMAGE AREA REPAIRED IAW EA 95806.  (M)
